# SDR DXTA2022052362380

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 3,585 hours, 2,367 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 694800102
- Part serial: NSN
- Condition: Damaged
- Location: Nose Gear
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: ON DEPARTURE THE LANDING GEAR HANDLE WOULD NOT GO INTO THE GEAR UP POSTION.  THE WOW MISCOMPARE CAUTION LIGHT ILLUMINATED.   ALL THREE GREEN DOWN LIGHTS ON THE LANDING GEAR INDICATED THEY WERE IN THE DOWN AND LOCKED POSITION.  THE WOW MISCOMPARE CHECKLIST WAS COMPLIED WITH. // SIGNOFF// UPON INITIAL INVESTIGATION FOUND LH NLG SQUAT SWITCH BRACKET  HARDWARE LOOSE, CAUSING DEFLECTION OF SQUAT SWITCH BRACKET WHEN GEAR WAS FULLY EXTENDED IN AIR MODE. RESECURED LH NLG SQUAT SWITCH BRACKET RETAINING HARDWARE. REMOVED NLG SQUAT SWITCH WIRING HARNESS AND INSTALLED NEW CUSTOMER SUPPLIED HARNESS IN SAME LOCATION PER CUSTOMER REQUEST. PERFORMED GEAR SWINGS AND VERIFIED PROPER OPERATION OF LANDING GEAR AT  THIS TIME.
